# SDR DHL200080384C

- Difficulty date: February 24, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT FUSELAGE SECTION LOWER SKIN SHOWS DENT DAMAGE AT FS 1400 AROUND L-34, 35R.  FABRICATED AND INSTALLED DOUBLER IAW EO  NR DHL012701.  N/R 5517
